# SDR AALA201908219004

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 36,835 hours, 13,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L-4 DOOR ASSIST BOTTLE PRESSURES LOW. SERVICED DOOR ASSIT BOTTLES AT L-4 AND R-4 POSITIONS PER AMM 52-10-00.OK FOR SERVICE.
